# SDR ASAA2024122854919

- Difficulty date: December 28, 2024
- Submitted: January 1, 2025
- Operation: Air carrier
- Aircraft: N581AS
- Make and model: Boeing 737890
- Aircraft serial: 35188
- Aircraft time: 61,533 hours, 18,542 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: SG81911
- Condition: Detached
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LEFT PHOTOLIMINESCENT FLOOR TRACK LIGHTING STRIP CAME OFF. GROUNDED - YES. REPLACED THE AFT LEFT PHOTOLUMINESCENT EMERGENCY FLOOR TRACK REF AMM 33-51-15.
